# SDR SIMA20131108001

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 37,373 hours, 31,672 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521169413
- Part serial: W041396
- Condition: Cracked
- Location: Rt Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED DUCT FLANGE CRACKED.  R & R BLEED DUCT, OPS CHECKED GOOD IAW AMM 36-11-09.
